liu.seSök publikationer i DiVA
Ändra sökning
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf
Generalised Ramsey numbers for two sets of cycles
Linköpings universitet, Matematiska institutionen, Matematik och tillämpad matematik. Linköpings universitet, Tekniska fakulteten.
2018 (Engelska)Ingår i: Discrete Applied Mathematics, ISSN 0166-218X, E-ISSN 1872-6771, Vol. 238, s. 86-94Artikel i tidskrift (Refereegranskat) Published
Abstract [en]

Let C-1 and C-2 be two sets of cycles. We determine all generalised Ramsey numbers R(C-1, C-2) such that C-1 or C-2 contains a cycle of length at most 6. This generalises previous results of Erdos, Faudree, Rosta, Rousseau, and Schelp. Furthermore, we give a conjecture for the general case. We also provide a complete classification of most (C-1, C-2)-critical graphs such that C-1 or C-2 contains a cycle of length at most 5. For length 4, this is an easy extension of a recent result of Wu, Sun, and Radziszowski, in which vertical bar C-1 vertical bar = vertical bar C-2 vertical bar = 1. For lengths 3 and 5, our results are new also in this special case. (C) 2017 Elsevier B.V. All rights reserved.

Ort, förlag, år, upplaga, sidor
ELSEVIER SCIENCE BV , 2018. Vol. 238, s. 86-94
Nyckelord [en]
Generalised Ramsey number; Critical graph; Cycle; Set of cycles
Nationell ämneskategori
Diskret matematik
Identifikatorer
URN: urn:nbn:se:liu:diva-147100DOI: 10.1016/j.dam.2017.12.019ISI: 000427218900009OAI: oai:DiVA.org:liu-147100DiVA, id: diva2:1199558
Tillgänglig från: 2018-04-20 Skapad: 2018-04-20 Senast uppdaterad: 2018-05-18

Open Access i DiVA

Publikationen är tillgänglig i fulltext från 2020-01-06 13:08
Tillgänglig från 2020-01-06 13:08

Övriga länkar

Förlagets fulltext

Sök vidare i DiVA

Av författaren/redaktören
Hansson, Mikael
Av organisationen
Matematik och tillämpad matematikTekniska fakulteten
I samma tidskrift
Discrete Applied Mathematics
Diskret matematik

Sök vidare utanför DiVA

GoogleGoogle Scholar

doi
urn-nbn

Altmetricpoäng

doi
urn-nbn
Totalt: 159 träffar
RefereraExporteraLänk till posten
Permanent länk

Direktlänk
Referera
Referensformat
  • apa
  • harvard1
  • ieee
  • modern-language-association-8th-edition
  • vancouver
  • oxford
  • Annat format
Fler format
Språk
  • de-DE
  • en-GB
  • en-US
  • fi-FI
  • nn-NO
  • nn-NB
  • sv-SE
  • Annat språk
Fler språk
Utmatningsformat
  • html
  • text
  • asciidoc
  • rtf